# SDR COMA9760191

- Difficulty date: October 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N963CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7127
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 17008109
- Condition: Leaking
- Location: Rt Mlg
- Part time: 7,008 hours
- Stage of operation: IN
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

HYDRAULIC LEAK RIGHT HAND MLG RETRACT ACTUATOR.  REPLACED ACTUATOR.
